# SDR ABXA9600057

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Cutout
- Condition: Illegal Repair
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED AT STATION 940 RIGHT, WINDOW CUT-OUT HAS QUESTIONABLE REPAIR.  REPAIRED WINDOW CUT-OUT AT FUSELAGE STATION 940 RIGHT IAW ABX REA D853-12603MR.
